# SDR UALA2012022701181

- Difficulty date: February 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 49,548 hours, 18,519 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Pin
- Condition: Unsecure
- Location: Standby Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO DF958, FOUND POWER FROM (115V AC STANDBY BUS) FLUCTUATES BETWEEN 114V AND 120V WHEN POWERED FROM LEFT BUS.  WHEN POWER TURNED OFF AND USING POWER SUPPLIED FROM STATIC INVERTER, POWER IS CONSTANT.  CHECKED POWER AT P6 PANEL BREAKER K16 (AC STBY BUS PWR) AND VOLTAGE IS CONSTANT.  HUNG IN AC STBY PWR RELAY K105, NO HELP.  NEED FURTHER TROUBLESHOOTING TO FIND  WHAT IS CAUSING VOLTAGE FLUCTUATIONS. SEE SEQ# 5482013 FOR FIX STANDBY PWR SWITCH .  INSERTED PIN AND GRD CHECKED OKAY.  THERE WAS NO CONTINUITY FROM D3508 PIN 20 THROUGH 22.
